# SDR ASAA2017112822761

- Difficulty date: November 28, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550225
- Condition: Gouged
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMP FLOOR STRUCTURE WET AREA STA. 294.5 R/H GOUGED. GROUNDED - YES. BLENDED AREA SMOOTH ORIG .094, REMAIN .093 LOSS OF .001, FOUND IN LIMITS IAW B737-800 SRM 53-10-51. ALODINE IAW SOPM 20-43-05 PRIMED IAW SOPM 20-43-02 DOT REMOVED.
